MAUDE Adverse Event Report: DEPUY MITEK LLC US GRYPHON T BR DS ANCH W/OC; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

DEPUY MITEK LLC US GRYPHON T BR DS ANCH W/OC; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 210811
Medical Device Problem Codes Break (1069); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
Report 2 of 2 for (b)(4).It was reported that during a arthroscopic shoulder stabilizing surgery, it was observed that a gryphon t br ds anch w/oc device anchor was in a gryphon p br ds anchor w/oc anchor packaging.According to the reporter, as no one expected it, the anchor was used like a gryphon p device, and the anchor broke and pulled out.There was a fifteen minute delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the product has not returned to depuy synthes; however photos were provided for evaluation.Visual inspection of the returned photos found the device sitting without any damage observed.The observed anchor complies with the drawing specification for the gryphon t ds anchor.Additionally, no observations pertaining to the nature of the reported event or any other anomaly.The manufacturer performed an investigation of the photos provided with the following results: both photos were sent with the complaint, it was not confirmed if both pieces correspond to the same device or to two different ones.It was no clear where the anchor was broken as stated in the event description.Both photographs appear to pertain to a gryphon t product code, but there was no evidence of the packaging or labeling to confirm that the device was incorrect.In accordance with the manufacturing procedures, the mix of components is controlled through electronic component verification in the mes system, confirmed by defined in-process and quality inspections, and validated by a formal line clearance prior and after production.Verification steps are enforced by the mes (e.G., barcode tied to the active bom), inspection hold points, and a documented line-clearance checklist; any mismatch halts the process and is escalated to quality.All verification events, inspections, and clearance approvals are recorded for traceability and audit readiness.Manufacturing follows this manufacturing process flow, where each step has instructions and inspection points that avoid the creation of defects including mix of anchor.It is important to note that for this specific event, the previous batch that was processed in the same manufacturing station pertained to the same item number, therefore a mix could not be triggered by back-to-back manufacturing.Procedures states than an in-process inspection must be performed as follows: ¿take a sample of nine (9) in-process parts prior to the sealing stage.These samples must be taken randomly from the whole lot.The lot is accepted if no defects are observed and the samples taken (c=0).¿ incorrect anchor is not found in pfmea, nevertheless, the following historic search in mitek, juarez etq was performed: 1) no capas have been opened related to the defect reported in this complaint.2) no ncs have been found related to the defect reported in this complaint.The investigation performed showed that the production controls implemented at the non-sterile level, as well as the in-process controls guarantee detection of issues related to mixes.100% of the product undergoes manufacturing controls for this kind of defect, and additionally every bath passed through quality inspection.Without evidence of the labeling portion of the product, such labels from the box or pouch, a product mix cannot be confirmed.Based on the information presented under this investigation, it is confirmed that the manufacturing process has established validated procedures which are designed to prevent and detect this defect.Additionally, without labeling evidence, complaint cannot be confirmed.The overall complaint was not confirmed as the observed condition of the gryphon t br ds anch w/oc would have not contributed to the complained device issue.¿ based on the investigation findings, a potential cause could not be established.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
GRYPHON T BR DS ANCH W/OC
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key22305942
Report Number1221934-2025-02276
Device Sequence Number8705517
Product Code MAI
UDI-Device Identifier10886705001255
UDI-Public(01)10886705001255(10)INCOMPLETE
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown